# SDR AALA981827

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1798 - EN ROUTE IAH-ORD, RIGHT MAIN GEAR RED LIGHT ILLUMINATED TWICE INTERMITTENTLY ON TAKEOFF ROLL.  LANDED ORD WITHOUT INCIDENT.  REPLACED DOWNLOCK SENSOR AT RIGHT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
